Weighted sharing of meromorphic functions concerning certain type of linear difference polynomials
DOI:
https://doi.org/10.23755/rm.v48i0.1206Keywords:
Meromorphic functions, Linear Difference polynomial, Weighted sharing, Uniqueness.Abstract
In this research article, with the help of Nevanlinna theory we study the uniqueness problems of transcendental meromorphic functions having finite order in the complex plane $\mathbb{C}$, of the form is given by $\phi^{n}(z)\sum_{j=1}^{d}a_{j}\phi(z+c_{j})$ and $\psi^{n}(z)\sum_{j=1}^{d}a_{j}\psi(z+c_{j})$ where $L(z,\phi)=\sum_{j=1}^{d}a_{j}\phi(z+c_{j})$ which share a non-zero polynomial $p(z)$ with finite weight. By considering the concept of weighted sharing introduced by I. Lahiri (Complex Variables and Elliptic equations,2001,241-253), we investigate difference polynomials for the cases $(0,2),(0,1),(0,0)$. Our new findings extends and generalizes some classical results of Sujoy Majumder\cite{m11}. Some examples have been exhibited which are relevant to the content of the paper.
References
T.C. Alzahary and H.X.Yi, "Weighted value sharing and a question of I. Lahiri," Complex Variables, Theory and Application, 49(15)(2004), 1063-1078.
A. Banerjee, "Meromorphic functions sharing one value," International Journal of Mathematics and Mathematical Sciences, 22, (2005), 3587-3598.
Y.M. Chiang and S.J. Feng, "On the Nevanlinna characteristic of f(z+ c) and difference equations in the complex plane," The Ramanujan Journal, 16(1), (2008), 105-129.
W.K Hayman, "Meromorphic Functions," Oxford Mathematical Monographs, Clarendon Press, (1964).
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. Zhang, "Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity," Journal of Mathematical Analysis and Applications, 355(1), (2009), 352-363.
I. Lahiri, "Weighted value sharing and uniqueness of meromorphic functions," Complex Variables and Elliptic Equations, 46(3), (2001), 241-253.
I. Lahiri and S. Dewan, "Value distribution of the product of a meromorphic function and its derivative," Kodai Mathematical Journal, 26(1), (2003), 95-100.
X.M. Li, H.X.Yi, and W.L. Li, "Value distribution of certain difference polynomials of meromorphic functions," The Rocky Mountain Journal of Mathematics, 44(2), (2014), 599-632.
K. Liu, X.L. Liu, and T.B. Cao, "Value distributions and uniqueness of difference polynomials," Advances in Difference Equations (2011), 1-12.
Y. Liu, J. P. Wang, and F. H. Liu, "Some results on value distribution of the difference operator," Bulletin of the Iranian Mathematical Society, 41(3), (2015), 603-611.
S. Majumder, "Uniqueness and value distribution of differences of meromorphic functions," Applied Mathematics E-Notes, 17, (2017), 114-123.
C.C. Yang, "On deficiencies of differential polynomials, II," Mathematische Zeitschrift, 125(2), (1972), 107-112.
C.C Yang and H. X. Yi, "Uniqueness theory of meromorphic functions," ser, Mathematics and its Applications. Dordrecht, Kluwer Academic Publishers Group 557, (2003).
L. Yang, "Value Distribution Theory," Springer, (1993).
R. R. Zhang, C.X.Chen and Z.B. Huang, "Uniqueness on linear difference polynomials of meromorphic functions," AIMS Mathematics, 6(4), (2021), 3874-3888.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.